# SDR IPXA2024031189341

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 64,954 hours, 21,519 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Activated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**AT** **SDR FILED OPEN**MAIN GEAR RETRACTION EICAS MESSAGE
